# SDR AALA202510153916

- Difficulty date: October 12, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 38,414 hours, 16,066 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Condition: Excess Play
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT HAND MAIN LANDING GEAR DOOR FORWARD FITTING BEARING MIGRATED AND HAS EXCESSIVE PLAY. REPLACED FITTING PER AMM 32-12-11 / CMM 52-81-18. AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
